Holter Monitor results - atrial couplets

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hazelnut86
Veteran Member


Date Joined Aug 2009
Total Posts : 1225
   Posted 6/30/2011 7:10 PM (GMT -6)   
I had a holter monitor 3 months ago and went to a cardiologist to interpret it.  he said i had an atrial couplet and a triplet.  i noticed the weird fluttery feeling again today - think itmight be hormonal but had a choc. Smoothie King smoothie what i thought was healthy until i looked it up online and has like 50 grs of sugar and then we had a shower for a girl and had cake.  ugh  plus i'm ovulating and i think that makes them worse. 
anyway i take 25 mg atenolol and can still feel these stupid things. 
 
i have been researching online that these couplets and triplets can be benign which mine are but they aren't all that common.  that doesn't make me feel very good.  anyone know more about these? 

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/1/2011 2:46 PM (GMT -6)   
Hey Hazel,
 
It is extremely common to have Atrial triplets and couplets. Atenlol is a good drug an often prescribed for Atrial abberations.  I dont know what else to tell you but I suspect your diet and the excitement of your eventful day may have caused these few irregular beats.
 
Be Well,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

hazelnut86
Veteran Member


Date Joined Aug 2009
Total Posts : 1225
   Posted 7/2/2011 3:38 AM (GMT -6)   
thanks kitt! it's just such a scary feeling! :P

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/2/2011 3:57 PM (GMT -6)   
Hazel,
 
You are absolutely right,  any heart irregularity feels scary. 
I hope you have a pleasant weekend.
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

hazelnut86
Veteran Member


Date Joined Aug 2009
Total Posts : 1225
   Posted 7/20/2011 10:33 PM (GMT -6)   
can i ask you this kitt? when i stop taking my atenolol because my blood pressure is fine, why does my heartrate increase and i feel anxiety from it if nothing is wrong with my heart? ? i don't understand that. why i have such a high resting hr if there is nothing wrong? it's so annoying. can't remember what my doc said. probably to exercise to get it in better shape and that some people just have higher resting hr's. i hate it though.

like today at work i felt some pvs or pacs after eating 2 cookies. bad i know. ha and i think i just started focusing on them and made them worse. then i felt a rush of adrenaline. sick of it.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/21/2011 7:41 AM (GMT -6)   
Hazel,
 
Wondering why you stopped taking the atenolol ?  If it is being used for BP control that is most likely why your BP is fine.  Did your Dr. recommend stopping the med ?
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

hazelnut86
Veteran Member


Date Joined Aug 2009
Total Posts : 1225
   Posted 7/21/2011 6:32 PM (GMT -6)   
no but he has said before that i could try to since my bp is so good. most days its around 105/65 s
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, June 20, 2018 2:07 AM (GMT -6)
There are a total of 2,973,641 posts in 326,266 threads.
View Active Threads


Who's Online
This forum has 161078 registered members. Please welcome our newest member, CooperHardy2433.
277 Guest(s), 2 Registered Member(s) are currently online.  Details
Gemlin, UC_from_39